# SDR REXA2022061401228

- Difficulty date: April 24, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN SEAT TRACK AT LBL 9.00 BETWEEN FS. 379.00 AND FS 453.OO IS CORRODED AT FOWARD END.	 INSTALLED NEW SEAT TRACK FROM FS. 379.00TO FS. 459.00 LBL 9.00 IAW CRJ 900 AMM 53-00-49-400-801-A07
